# SDR DALA2015120107344

- Difficulty date: November 30, 2015
- Submitted: December 2, 2015
- Operation: Air carrier
- Aircraft: N551NW
- Make and model: Boeing 757251
- Aircraft serial: 26498
- Aircraft time: 42,198 hours, 18,754 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 530
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXTERNAL UPPER FUSELAGE DENT LOCATED APPROXIMATELY BS 530, STR 3L.  FOUND WITHIN ALLOWABLE LIMITS OF SRM 53-00-01, PG 104, DETAIL III. ACCOMPLISHED HFEC INSP IAW NDT PT6 51-00-19, NO DEFECTS NOTED.
